I discovered I was pregnant 4 week ago now and I went straight to the doctors to find out if I needed to come off my tablets (duloxetine) I have been on these 4 years now at 120mg per day. The doctors put me through a 2 week weening process to come off them as they are extremely dangerous for baby. I am now in my second week of completely being off duloxetine and I feel like death vertigo, sickness, extremely low don't feel like I'm in the room at all infact it is the hardest thing I have ever been through. I just want to know if anyone knows how long I will feel like this? If it wasn't for my partner my 5 year old and knowing I have a little baby growing inside me I don't know what I would do. Please someone I need help advice anything ??? Thank you
Hi, i am so sorry you are going through this, i really feel for you. Unfortunately all antidepressants 'could' harm the foetus, so doctors need to consider if the benefits of taking these medications outweigh the risks. Due to the severity of your withdrawal symptoms, your doctor may consider putting you back on a low dose of an SSRI/SSNRI for a short period until you are more stable, as the tapering process was very quick. There are medications that can treat your other symptoms. Anti-emetics are sometimes prescribed to pregnant women, one of the safer ones is Cyclizine. I think it is very important that you revisit your doctor sooner rather than later, and maybe seek some counselling? The withdrawal symptoms will cease, but it may take a little while. I truly hope you are feeling better very soon!
Leigh-ann I agree with Delila even talk to your OBGYN nobody should have to go thru this hell of withdrawal and everyone is different if nothing else the doctor well know how to treat the side effects of the withdrawal. Even the Doctors not that long ago did not know what a pain it was to come off of these medications. Try and focus on the new baby and you husband and 5 year old But The best answer may be to treat the side effects of coming off of the duloxetine you had to come off of it way to fast and there is no time period as i said until us patients started complaining they finally started listening and some doctors still don't taper people off.But with your blessed problem no choice STICK WITH IT i am so sorry you have to go through this at such a blessed time.STAY POSITIVE,keep your sence of humor, and FAITH and please talk to your PRESCRIBER OF THIS MED. AND THE OBGYN Lots of fluids water ect,Take walks,and eat well for you and the baby.PLEASE LET US KNOW HOW YOU ARE DOING. we care we are a big family here so lean on us too.bless you your patner and the beautiful baby to come.Just remember you are in the room.well be hoping you feel much better in a few weeks at worse.it could be months.Stay healthy dear and take care hug that 5 year old and i hope your partner understands and is supportive.IT WELL GET BETTER Chuck1957
- Duloxetine Information for Consumers
- Duloxetine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Duloxetine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jan 2015 • 2 answers
Posted 7 Feb 2015 • 2 answers
Posted 26 Jun 2016 • 0 answers
Posted 22 Mar 2017 • 1 answer
Posted 6 days ago • 0 answers